# SDR ABXA9900100

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47762
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59114279
- Condition: Cracked
- Location: Bs 1041
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LONGERON 17 LEFT CRACKED AT STATION 1041.  REPLACED LONGERON 17 LEFT IAW DC9 SRM 53-02.
